# SDR CALA2022091402371

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N73251
- Make and model: Boeing 737
- Aircraft serial: 30582
- Aircraft time: 68,695 hours, 24,883 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: 111A24011
- Condition: Cracked
- Location: Sta 540
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 6.14 IS CRACKED SUPPORT TASK NSA EMX 00130
